MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD ARTHROSCOPE/SINUSCOPE 4.0MM X 45 DEG X 167MM (MITEK LOCK); RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD ARTHROSCOPE/SINUSCOPE 4.0MM X 45 DEG X 167MM (MITEK LOCK); RIGID ENDOSCOPE
Model Number 242019
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j sales representative.The device manufacture date is currently unavailable.Investigation summary: both a photo and the actual device were received and evaluated.Upon visual inspection of the photos, the device was shown, and only the identification numbers can be observed, the device lens are not shown in the photos.According with the inspection of the photo, this complaint cannot be confirmed.The photo provided does not contain relevant images to provide a root cause.Hands on analysis should provide the evidence necessary to provide a root cause.The complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: ¿ outer tube damaged, distal tip has deposits.¿ broken lenses in optical system.Per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.As no defect was found, a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.  at this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.Device history lot: manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.
 
Event or Problem Description
It was reported by sales rep that pre-op to a specialty case- bilateral septoplasty, it was observed that the lens on the hd arthroscope/sinuscope 4.0mm x 45 deg x 167mm (mitek lock) device was cracked.During in-house engineering evaluation, it was determined that the device had broken lenses.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
HD ARTHROSCOPE/SINUSCOPE 4.0MM X 45 DEG X 167MM (MITEK LOCK)
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle MA CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15710323
Report Number1221934-2022-03377
Device Sequence Number12419631
Product Code HRX
UDI-Device Identifier10886705029167
UDI-Public10886705029167
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242019
Device Catalogue Number242019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown